# SDR DL72S011935

- Difficulty date: December 12, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 58,786 hours, 42,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6592681
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS OF THE VENTRAL STAIRWAY OPENING TORQUE BOX  STRUCTURE REVEALED TYPICAL CRACKS IN THE UPPER BEAM CAPS OF THE FS 1263 AND 1273 BEAMS ON THE RT SIDE.  THE CRACKS ARE TYPICAL OF BAC S/B 727-53-0129.  THE CRACKED STRUCTURE WAS REMOVED AND NEW PARTS INSTALLED.  THE WORK WAS ACCOMPLISHED PER ER/A 382272-14AD.
